Demazin PE Multi Action Cold and Flu Relief 24 Tablets


Demazin PE Multi Action Cold and Flu Relief 24 Tablets

$12.69
$12.95
Price includes GST

Product Description


Demazin PE Multi Action Cold and Flu Relief 24 Tablets

Use this product to provide temporary relief from:

- Runny nose

- Blocked nose and sinuses

- Sinus pain

- Fever

- Headache

- Body aches & pains

 

Dosage

Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary

Maximum dose: 8 tablets in 24 hours

 

Not suitable for children under the age of 12. .

 

Active ingredients: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg

 

Does not contain: Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy



Browse this category: Cold and Flu

Customers who bought this product also bought

* Prices include GST